Some singular value inequalities via convexity. / Leka, Zoltan.

In: Linear and Multilinear Algebra, Vol. 67, No. 2, 2019, p. 360-369.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Some singular value inequalities via convexity. / Leka, Zoltan.

In: Linear and Multilinear Algebra, Vol. 67, No. 2, 2019, p. 360-369.

Research output: Contribution to journalArticlepeer-review

Harvard

Leka, Z 2019, 'Some singular value inequalities via convexity', Linear and Multilinear Algebra, vol. 67, no. 2, pp. 360-369. https://doi.org/10.1080/03081087.2017.1418829

APA

Vancouver

Author

Leka, Zoltan. / Some singular value inequalities via convexity. In: Linear and Multilinear Algebra. 2019 ; Vol. 67, No. 2. pp. 360-369.

BibTeX

@article{51aa390bad924cf7bb1b47b0359203fe,
title = "Some singular value inequalities via convexity",
author = "Zoltan Leka",
year = "2019",
doi = "10.1080/03081087.2017.1418829",
language = "English",
volume = "67",
pages = "360--369",
journal = "Linear and Multilinear Algebra",
issn = "0308-1087",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

RIS

TY - JOUR

T1 - Some singular value inequalities via convexity

AU - Leka, Zoltan

PY - 2019

Y1 - 2019

U2 - 10.1080/03081087.2017.1418829

DO - 10.1080/03081087.2017.1418829

M3 - Article

VL - 67

SP - 360

EP - 369

JO - Linear and Multilinear Algebra

JF - Linear and Multilinear Algebra

SN - 0308-1087

IS - 2

ER -